Simulation of the electromagnetic properties of helices with optimal shape, which provides radiation of a circularly polarized wave

  • Viktor ASADCHY, et al.

Abstract

Currently, the materials representing the dielectric media with metallic inclusions and having fundamentally new properties are of interest to researchers. This article presents a simulation of transmission of electromagnetic waves through a two-dimensional square lattice of one-turn and double-turn helical elements. The main components of the tensors of electric, magnetic and chiral susceptibilities of the helices were obtained using computer simulation. It is shown that helices transform a linearly polarized wave into a circularly polarized wave at the frequency close to the resonance.

Published
2017-06-21
How to Cite
ASADCHY, ET AL., Viktor. Simulation of the electromagnetic properties of helices with optimal shape, which provides radiation of a circularly polarized wave. Journal of Advanced Research in Physics, [S.l.], v. 2, n. 1, june 2017. ISSN 2069-7201. Available at: <http://stoner.phys.uaic.ro/jarp/index.php?journal=jarp&page=article&op=view&path%5B%5D=32>. Date accessed: 28 jan. 2021.
Section
Articles